# SDR SIMA200916006

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 18,330 hours, 15,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14500418401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV FOUND CTR OMEGA BEAM CORRODED BETWEEN FRAME 26 AND 27.  REPAIRED CENTER OMEGA BEAM BETWEEN FRAME 26 AND 27 IAW SRM 53-00-10 ACFT RETURNED TO SERVICE.
